Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 413473, 11 pages
http://dx.doi.org/10.1155/2013/413473
Research Article

Unified Fixed Point Theorems via Common Limit Range Property in Modified Intuitionistic Fuzzy Metric Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
2Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor, Uttar Pradesh 246701, India
3Department of Mathematics, Jazan University, Saudi Arabia

Received 7 June 2013; Revised 1 September 2013; Accepted 8 September 2013

Academic Editor: E. Karapınar

Copyright © 2013 Mohammad Imdad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Imdad, Sunny Chauhan, and Sumitra Dalal, “Unified Fixed Point Theorems via Common Limit Range Property in Modified Intuitionistic Fuzzy Metric Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 413473, 11 pages, 2013. doi:10.1155/2013/413473